Bruno Baranek - Princeton

Quality of Governance and the Design of Public Procurement

    Date:  01/20/2021 (Wed)

    Time:  11:30am- 1:00pm

    Location:  Zoom Meeting

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    9:15am - Ambassador Meeting with Matt Masten

    9:45am - Meeting with Allan Collard-Wexler

   10:15am - Meeting with Rachel Kranton

   11:00am - 30-minute break

   11:30am - Seminar Presentation (11:30am to 1:00pm)

    1:00pm - 30-minute lunch break for candidate

    1:30pm - Meeting with Daniel Yi Xu

    2:00pm - Meeting with Adam Rosen

    2:30pm - 15-minute break

    2:45pm - Meeting with Matt Masten

    3:15pm - Meeting with Andrea Lanteri

    3:45pm - 15-minute break

    4:00pm - Meeting with Chris Timmins

    4:30pm - Meeting with Huseyin Yildirim

    5:00pm - Meeting with Jimmy Roberts